# SDR FDEA201101060041

- Difficulty date: January 6, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION EXTERNAL SKIN HAS SURFACE CORROSION AT FWD OF FR   78,BETWEEN STR 2LT AND STR 3LT,ABOUT 8 SQ INCHES. CORROSION AT FUSELAGE EXTERNAL SKIN FOUND TO BE OUT OF LIMITS IAW SRM 53-19-  12 FIG 102 PAR 5. REPAIRED AREA WITH INTERNAL DOUBLER AND FILLER IAW SRM 53-10-12 FIG 229 PG 411-412. CUT AND SPLICED STR 3L BETWEEN FR 77 AND FR 78 IAW EA 6-5310-145556 PG3, REMOVED AND RE-INSTALLED PREVIOUS REPAIR AT FR 78 EXTERNAL SKIN WITH CORRECT FILLER PIECE IAW A310 SRM 53-10-12 FIG 228 PG 403-404.
